Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Has senosite. Given multivitamin syrup, alprazulam tablets. Will they help?

yes thank you very much i am from Afghanistan my name is SOHAIL my mom has SENOSITE and the doctor here gives her evey time the following medicine since a year or more ALPRAZULAM TABLETS MULTIVITAMIN SYRUP AMYTRIPTYLYNE TABLET ESCITALOPROM TABLET she does not gets better the other is my uncle he is 36 year old and since 15 years he is not able to get well sleep every night he uses medicines to get sleep ...... Alprazolam tablets
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi if you talking about sinusitis then the medicine you had written for your mother are for mental disorder not for that disease. And about your uncle he should be relax and get away from medicine addiction. Consult the other physician.
Answered: Sat, 2 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor